The large-time asymptotic solution of the mKdV equation

J.A. Leach, Andrew Bassom

    Research output: Contribution to journalArticlepeer-review


    © 2015 Cambridge University Press. In this paper, an initial-value problem for the modified Korteweg-de Vries (mKdV) equation is addressed. Previous numerical simulations of the solution of ut-6u2ux+uxxx=0,-
    Original languageEnglish
    Pages (from-to)931-943
    JournalEuropean Journal of Applied Mathematics
    Issue number6
    Publication statusPublished - 2015


    Dive into the research topics of 'The large-time asymptotic solution of the mKdV equation'. Together they form a unique fingerprint.

    Cite this